# SDR SWAA2024090618460

- Difficulty date: July 29, 2024
- Submitted: September 6, 2024
- Operation: Air carrier
- Aircraft: N494WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33868
- Aircraft time: 65,251 hours, 39,171 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Handle
- Condition: Broken
- Location: Zone 800
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN HANDLE ASSY IN EMERGENCY DOOR RT SIDE AT PASSENGER CABIN 2024-473070<[01] REPLACED HANDLE ASSY IN EMERGENCY DOOR RT SIDE AT PASSENGER CABIN I.A.W B737-700 AMM 52-22-51-400-801 STEP 3.D (2) ITEM (F);[02] TASK COMPLETED
